MAUDE Adverse Event Report: Lenstec Barbados Inc. Softec I; Intraocular Lens

Lenstec Barbados Inc. Softec I; Intraocular Lens
Lot Number 253519
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endophthalmitis (1835); Hypopyon (1913); Pupillary Block (2026); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating "pt.Presented with tass (presumed).
 
Additional Manufacturer Narrative
An investigation is underway.Once additional information is available from the medical monitor assessment a supplemental report will be provided.

Brand Name
Softec I
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Lenstec Barbados Inc.
airport commercial centre
pilgrim road
christ church, 17092
BB  17092
Manufacturer (Section G)
Lenstec Barbados Inc.
airport commercial centre
pilgrim road
christ church, 17092
BB   17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
+1(727)571-2272
MDR Report Key50181020
Report Number9613160-2026-00050
Device Sequence Number12850703
Product Code HQL
UDI-Device Identifier00844369029308
UDI-Public00844369029308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number253519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer07/09/2026
07/09/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/12/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown